# SDR ASAA2015031111054

- Difficulty date: March 11, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CORRODED BETWEEN STRINGER AND CLIP AT FS 727F, S25L.  ACFT GROUNDED. R & R CORRODED STRINGER CLIP AT FS 727F, STR 25L IAW SRM 51-40-02-0G-0.
